MAUDE Adverse Event Report: ARKRAY FACTORY, INC. RELION PRIME BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

ARKRAY FACTORY, INC. RELION PRIME BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 701103
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history records were reviewed, and no anomalies were detected. retain strips of specified lot were tested with reference meter and passed testing with no failures detected.Actual product was not returned.If either meter or strips is returned, arkray will evaluate the product and file a follow-up report.
 
Event or Problem Description
Caller has two prime meters.(b)(4) which is six months old, and (b)(4), which was purchased on (b)(6) 2019 and 25 ct.Strip lot 012119a with expiration 2020-08-15.Customer first tested on (b)(6) 2019 and was receiving low readings (54 and 40).Customer normally tests between 130-160.New meter (b)(4) was purchased on (b)(6) 2019 and caller was receiving low readings with this meter as well (52 and 57).Customer stated she was eating food and drinks that she normally wouldn't eat or drink to get sugar up.Customer started feeling tired and went to er on (b)(6) 2019 at about 3 am.She completed a blood test with her new prime meter while there and received 58.Er did a reading with their meter and received 168.Blood work showed a reading of 199 for glucose.No medications given.Customer now will have an er bill.Replaced meters, strips and sent rl.

Brand Name
RELION PRIME BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji konan-cho
koka shiga, 520-3306,
JA 
MDR Report Key9429461
Report Number1832816-2019-00030
Device Sequence Number2237975
Product Code NBW
UDI-Device Identifier00681131130332
UDI-Public(01)00605388022936,(01)00681131130332
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2020
Device Model Number701103
Device Catalogue Number701103
Device Lot Number012119A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age43 YR
Patient Weight102